# SDR C2XA00IA481

- Difficulty date: December 23, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: S5367121729402
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C-CHECK, MAINTENANCE FOUND THE PASSENGER DOOR THRESHOLD TO BE CORRODED.  MAINTENANCE FABRICATED AND INSTALLED A NEW PASSENGER DOOR THRESHOLD IAW ATR-42 SRM 53-13-16, 51-25-01 AND 51-25-03.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
